# SDR UALA2009062201764

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 53,092 hours, 9,701 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4570G0260SS
- Condition: Damaged
- Location: Nr 9 Brake Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF HYD LEAK (HEAVY) ON LEFT MLG WING ROOT AREA.  LEAK TRACED TO HYD FLEX HOSE FOR NR 9 BRAKE UNIT DOWNSTREAM OF A-S SHUTTLE VALVE.  REPLACED FLEXIBLE HOSE.  BLED BRAKES AND PERFORMED LEAK CHECK.  NO FURTHER LEAKS OBSERVED.  CLEANED LEFT MLG LEG FROM RESIDUAL HYDRAULIC FLUID.  HOSE INSTALLED.
